# SDR DALA2016082910240

- Difficulty date: September 10, 2013
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 56,856 hours, 20,905 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Not Reported
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BS 1520 BETWEEN STRINGERS 25 & 26L   REPAIRED IAW SRM 53-00-07, FIG 201 REPAIR 5.
